Advertisement

Can Norvasc cause palpitations of the heart?

Sometimes Norvasc can cause palpitations of the heart. It can be dose related so ask your doctor if he/she thinks that decreasing your dose would help. Sotalol can cause them if there are issues with the ventricles. Make sure you monitor how often the fluttering occurs, perhaps keep a journal. Let your doctor know so he/she can monitor you as well.

Continue Learning about Antihypertensive

What are possible side effects of beta blockers?
Dr. Egilius L. Spierings, MDDr. Egilius L. Spierings, MD
Side effects of beta blockers can include fatigue, dizziness, cold hands and feet, exercise intolera...
More Answers
What drugs may interact with calcium channel blockers?
Donna Hill Howes, RNDonna Hill Howes, RN
If you... Are taking a beta blocker or a QTc interval prolonging drug - Calcium channel blockers ...
More Answers
What should I know before taking candesartan?
Donna Hill Howes, RNDonna Hill Howes, RN
It is not known whether candesartan is safe or effective for children and adolescents under age 18. ...
More Answers
How effective are angiotensin receptor blockers for high blood pressure?
Donna Hill Howes, RNDonna Hill Howes, RN
ARBs lower blood pressure as effectively as other blood pressure medications. The different ARBs tha...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.